# SDR SWAA2024022346118

- Difficulty date: January 29, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID T/E ACCESS PANEL 561BB HAS SEVERAL FASTENERS HOLES WICTH SMALL CRACKS.<[01] APPLIED REPAIR AT PANEL# 561BB PER B737 SRM 51-70-04-2R-9 AND 737SRM 51-70-04-2R-0 PARAGRAPH 4.N.2 MATERIAL USED RESIN EY3804 PO#2038047 FIBERGLASS PO#1690463.APPLIED TOPCOAT PER MANUFACTURE SPECIFICATIONS ON PANEL 561BB AS PER B737 AMM 51-21-99-300-802 (PARA 3-C STEP 3-E). MATERIALS USED PO#2033904;[02] VERIFIED STEP 1.
